# SDR DXTA2013091605506

- Difficulty date: September 14, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 5,733 hours, 3,724 cycles
- Engine: Pwc PW306C
- Engine time: 5,774 hours, 3,836 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW AND PAX NOTICED, SMELLED & SAW EXHAUST IN THE CABIN.  ON INITIAL POWER REDUCTION,  THE ODOR DECREASED BUT WAS NOTICEABLE WITH INCREASE IN THROTTLE. ODOR DISSIPATED QUICKLY AFTER THE SECOND THROTTLE INCREASE.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT OR REOCCURANCE.  REMOVED RT ENGINE AND INSTALLED SERVICEABLE ENGINE.  PERFORMED OPS & LEAK CHECKED AND FIVE POINT ENGINE CALIBRATION WITH NO DEFECTS NOTED.  WORK PERFORMED IAW AMM 71-00-00, 71-00-20, 71-00-30, &EMM 71-00-00.
